American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39B12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Leandro Arosio and Filippo Bracci. Canonical models for holomorphic iteration. Trans. Amer. Math. Soc. 368 (2016) 3305-3339.
Abstract, references, and article information   
View Article: PDF

[2] Ronald E. Mickens. I Wish I Knew How to .... Contemporary Mathematics 618 (2014) 299-310.
Book volume table of contents   
View Article: PDF

[3] G. A. Edgar. Fractional iteration of series and transseries. Trans. Amer. Math. Soc. 365 (2013) 5805-5832.
Abstract, references, and article information   
View Article: PDF

[4] J. D. Biggins. The growth of iterates of multivariate generating functions. Trans. Amer. Math. Soc. 360 (2008) 4305-4334. MR 2395174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ariane M. Masuda and Michael E. Zieve. Rational functions with linear relations. Proc. Amer. Math. Soc. 136 (2008) 1403-1408. MR 2367113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Iterated function systems, Ruelle operators, and invariant projective measures. Math. Comp. 75 (2006) 1931-1970. MR 2240643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Zoltán Daróczy, Gyula Maksa and Zsolt Páles. Functional equations involving means and their Gauss composition. Proc. Amer. Math. Soc. 134 (2006) 521-530. MR 2176021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Xinlong Zhou. Subdivision schemes with nonnegative masks. Math. Comp. 74 (2005) 819-839. MR 2114650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Rong-Qing Jia. Convergence rates of cascade algorithms. Proc. Amer. Math. Soc. 131 (2003) 1739-1749. MR 1955260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] János Aczél, Gyula Maksa, Che Tat Ng and Zsolt Páles. A functional equation arising from ranked additive and separable utility. Proc. Amer. Math. Soc. 129 (2001) 989-998. MR 1814138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] János Aczél, Gyula Maksa and Zsolt Páles. Solution of a functional equation arising in an axiomatization of the utility of binary gambles. Proc. Amer. Math. Soc. 129 (2001) 483-493. MR 1707502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ola Bratteli and Palle E. T. Jorgensen. Iterated function systems and permutation representations of the Cuntz algebra. Memoirs of the AMS 139 (1999) MR 1469149.
Book volume table of contents   

[13] Rong-Qing Jia, S. D. Riemenschneider and Ding-Xuan Zhou. Vector subdivision schemes and multiple wavelets. Math. Comp. 67 (1998) 1533-1563. MR 1484900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Janusz Walorski. Convex solutions of the Schröder equation in Banach spaces. Proc. Amer. Math. Soc. 125 (1997) 153-158. MR 1353404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Hans-Otto Walther. The $2$-dimensional attractor of $x'(t)=-\mu x(t)+f(x(t-1))$. Memoirs of the AMS 113 (1995) MR 1230775.
Book volume table of contents   

[16] Mau-Hsiang Shih and Jinn Wen Wu. Question of global asymptotic stability in state-varying nonlinear systems . Proc. Amer. Math. Soc. 122 (1994) 801-804. MR 1204384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jens Peter Reus Christensen and Pal Fischer. Linear independence of iterates and meromorphic solutions of functional equations . Proc. Amer. Math. Soc. 120 (1994) 1137-1143. MR 1182697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Mikhail Lyubich and John Milnor. The Fibonacci unimodal map . J. Amer. Math. Soc. 6 (1993) 425-457. MR 1182670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Keith Briggs. A precise calculation of the Feigenbaum constants . Math. Comp. 57 (1991) 435-439. MR 1079009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Peter L. Walker. The exponential of iteration of $e\sp x-1$ . Proc. Amer. Math. Soc. 110 (1990) 611-620. MR 1023348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia